Hi all, I started pumping two weeks ago, and I’ve noticed that within 48 hours, sometimes 36 or less, my infusion sites become red and inflamed and sometimes I have a noticeable bump under the skin where the site was, though this seems to be going away within a day or two.
Has anyone else experienced this? I never reacted to insulin before with MDI (I’m using Humalog, BTW, as I have been for many years), and am very wary of starting to accrue scar tissue or other problems from repeated inflammation.
I started using the Silhouette infusion set and when I first got the reaction, my doctor, trainer and I thought I might be reacting to the Teflon cannula, but I’ve since tried a Sure T set with a metal needle a couple of times with same outcome - at 48 hours, red and inflamed and painful to pressure, and with a bump under the skin.
Any and all thoughts and advice anyone has would be much appreciated - I’m afraid I could be required to give up pumping even though it’s been amazing to finally get my dawn phenomenon under reasonable control after 25 years.